# SDR IPXA2021071971847

- Difficulty date: July 2, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fwd Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFORWARD LWR FUSELAGE SKIN DAMAGE BETWEEN STA.975-1129 BETWEEN LONG 40R-48R.REPAIRED DAMAGED FUSELAGE SKIN BETWEEN STA.975-1129 AND BETWEEN LONG 40R-48R IAW UPS EO MD11-5310-80738-A APPENDIX A AND 8100-9 (MAJOR).
